Jump to content

Skin problems?!


Recommended Posts

Does benzo w/d even effect your skin??   :-\

 

Anyone heard of skin problems flaring up, such as extreme dryness, cold sores, sensitivity, acne breakouts, etc? I am having a lot of this right now; I normally never have any problems with my skin whatsoever.

 

 

Link to comment
Share on other sites

I had dry, flaky scalp with occasional sores and yellow crystalline substances on it for the whole time I was taking benzos, also my nose, under my eyes and the middle of my forehead were flaky and red for a long time.  The sun seemed to aggravate it.  Since getting off there have been periods where it has gone but it tends to come back, if somewhat less intense and for shorter periods.  I haven't found anything that works to fix it other than using anti dandruff shampoo (head and shoulders) on my face once a week and some other AD shampoo with a different ingredient on other days.

 

Steroid cream clears it up right away but I only use that if I have a some important presentation or something to do during a breakout.

Link to comment
Share on other sites

After starting klonopin again i got all these bumps on my scalp chest arms back and face. went to dermatologist and she said it was folliculitis.  never had this before.  she wanted to give me one month of antibiotics.  i would not take it.  Its been almost a year and i still have it but not as bad.  Aura
Link to comment
Share on other sites

Hi Holly,

 

I do know w/d can cause skin problems.  I had a lot of problems with hives when I first began my taper from Clonazepam.  I've never had hives my entire life!  I also have had really sensitive/flaky skin and my hair sheds way more than it ever has. 

 

Good times, good times...lol

 

All the best, hugs,

Schatje

Link to comment
Share on other sites

[12...]

The skin on my face is much more oily than it was before. I am also getting more acne breakouts than before.

 

I also have a painful/itchy rash that breaks out on my hands and feet intermittently. This started in tolerance, got severe in my C/T and I've had it off and on since...

 

Sorry that you are experiencing this. It is really nothing short of a nightmare- all of it. Do know that it will all clear up and go away for you in time.

 

Hang in there, Holly. You're doing great.

 

Much love, Nicole

Link to comment
Share on other sites

I have had dry skin, itchy skin, hives, cold sores, big bumps, little bumps , and red spots. All thanks to the benzos.

 

My skin is now back to pre-benzo condition. I am thankful for that!

Link to comment
Share on other sites

[8e...]

I have had dry skin, itchy skin, hives, cold sores, big bumps, little bumps , and red spots. All thanks to the benzos.

 

My skin is now back to pre-benzo condition. I am thankful for that!

 

ditto....unbelievable weird skin response...knock on wood it seems to be back to normal

Link to comment
Share on other sites

It's gross, but I suddenly had this sore on the side of my mouth,  wouldnt heal.  Then suddenly it went away when i was off the drugs for a week.

 

 

Link to comment
Share on other sites

I've been getting really oily skin...especially on my forehead and if i wash; it will grease up in a few short minutes. Also got a lot of pustules on my head, that burst as I touch them, and then produce those crystalline substance...never had this until Clonazepam. I have splotchy skin now and I notice that I don't heal as well as I used to. I have scars all over. I also get these bumps, I think they are hives but I am not to sure. They itch, stay red for a day or two and then they dry out but then don't go away. I've also been getting a lot of ance...which is funny because I feel more conscious of them now at 48 than when I was 16.
Link to comment
Share on other sites

I never had keratosis pilaris until taking klonopin and since withdrawal it has been a million times worse. In march I broke out with purple bumps all over my chest, back and arms. It took over a month for them to fade. I still get them here and there but they're not as big and fade faster. I also have flaky inflamed skin on my face. I've gotten that pretty much under control by applying hydrocortizone with a little moisturizer in the mornings. So some of it has improved since the initial flare ups but overall I still have terrible skin problems at six months off of k.
Link to comment
Share on other sites

I would have to say that I am a member of the benzo induced oily skin crowd.  Mine is like Travuz's, when it gets very oily again just a short while after washing my face.  I go through literally tons of oil absorbing sheets.

 

At the end of taking benzos and for the first 3 months of w/d I also would get ginormous cyst like pimples on my face.  That one hopefully is gone now, as it has been over a month since my last breakout.

Link to comment
Share on other sites

  • 6 months later...
i do have one problem, ill get these weird painful bubbles like on my chest and they kinda hurt i thought it was a skin cancer or something, its def not a zit... idk
Link to comment
Share on other sites

I had major skin problems during tolerance and withdrawal.  Dry flaky skin, blotches, cold sores, keratosis bumps, red patches on my face and arms and legs.  Most of this is gone now.  I still have very dry hair and it falls out more than it did.

 

Paresthesia

Link to comment
Share on other sites

Since hitting month 8 (3 months ago) I have have weird eruptions on my elbows that look like psoriasis or eczema, and a rough patch on my left palm that is raised with borders, itchy, and seems to be spreading.  Strange.
Link to comment
Share on other sites

×
×
  • Create New...